Tuesday, November 10, 2009

A TRAGIC POST...A WARNING TO ALL

"Motrin and Robitussin don't mix"!!!!!


Madison , age 8, passed away just a few days ago.

We've been asked to pass this on. Doctors told her family that there

have been quite a few children Madison 's age that have died recently

the same way that she did The only common link between them was that

they were given Motrin (ibuprofen) and Robitussin together, this caused

a heart attack. They believe this is what happened to them. They told her to alert everyone to this.
"Do not give children both of these medicines together."
You can give them one or the other but not both.
When Madison collapsed she suffered a heart attack and they were able to revive her but the loss of oxygen damaged her brain and she was put on the respirator.
After this she had four strokes before she died after being taken off the respirator.
Please pass this on!!!!!!!!!


Lisa Lopez M.A.

Children's Medical Center of Dallas

Pulmonary Clinic


A Very Sad Post Indeed, but one that I felt worthy of sharing. May the Creator welcome Madison home and give comfort to her family and those who loved her. Wado.

Blessings to you and those you love. Be Careful out there.

1 comment:

Lizzy said...

Unfortunately, not verifiable. See this:

www.snopes.com/medical/drugs/motrin.asp